MAUDE Adverse Event Report: INFUSYN THERAPEUTICS, LLC PROMETRA II PROGRAMMABLE PUMP; Pump, infusion, implanted, programmable

INFUSYN THERAPEUTICS, LLC PROMETRA II PROGRAMMABLE PUMP; Pump, infusion, implanted, programmable
Model Number 13827
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Physician contacted the senior clinical engineer (sce) regarding a patient's pump that was showing more medication left in the pump than expected.The physician reports that the patient was complaining of withdrawal symptoms and when he brought the patient in, there were several more mls of medication pulled out than was expected.Sce walked the physician through several troubleshooting steps, including a dye study to determine if there was an occlusion or a kink.However, the physician reported that the patient is declining all troubleshooting measures and requesting an explant.The explant is scheduled for (b)(6) 2025.
 
Additional Manufacturer Narrative
Device was returned for additional evaluation and investigation.A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Additional physical investigation was performed on the device, but the alleged issue could not be confirmed.Visual inspection of the pump did not find any anomaly with the pump's exterior.Operation of the pump reservoir function was checked by filling the reservoir with 20 ml of sterile water for injection (swi) and allowing the reservoir's pressure to return the fluid into the syringe.The reservoir was refilled and the cap was flushed with 5 ml of swi.A demand bolus of 0.300 mg with a 1.00 mg/ml concentration over 16 minutes was programmed with a programmer.The pump was able to prime at ambient temperature and at 37°c.The pump was programmed with a 1.994 mg daily dose multi-rate flow test over a 24-hour time period at 37°c for 1 day.The unit ran within design specifications.No issue was found with this pump, and therefore, the root cause of the alleged issue could not be determined.Internal complaint number: (b)(4).

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
Pump, infusion, implanted, programmable
Manufacturer (Section D)
INFUSYN THERAPEUTICS, LLC
121 shelley dr
suite 2h
hackettstown, NJ 07840
Manufacturer Contact
mihir shah
121 shelley dr
suite 2h
hackettstown, NJ 07840
9735294454
MDR Report Key24189205
Report Number3030198397-2026-00001
Device Sequence Number21210772
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(10)30619637(17)251126
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model Number13827
Device Catalogue Number13827
Device Lot Number30619637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite